Steven R Bell

[1] Steven R. Bell. The Dirichlet and Neumann and Dirichlet-to-Neumann problems in quadrature, double quadrature, and non-quadrature domains. Anal. Math. Phys., 5(2):113-135, 2015. [ bib | DOI | http ]
[2] Steven R. Bell, Timothy Ferguson, and Erik Lundberg. Self-commutators of Toeplitz operators and isoperimetric inequalities. Math. Proc. R. Ir. Acad., 114A(2):115-133, 2014. [ bib | DOI | http ]
[3] Steven R. Bell, Brett Ernst, Sean Fancher, Charles R. Keeton, Abi Komanduru, and Erik Lundberg. Spiral galaxy lensing: a model with twist. Math. Phys. Anal. Geom., 17(3-4):305-322, 2014. [ bib | DOI | http ]
[4] Steven R. Bell. An improved Riemann mapping theorem and complexity in potential theory. Ark. Mat., 51(2):223-249, 2013. [ bib | DOI | http ]
[5] Steven R. Bell. The Szegő kernel and proper holomorphic mappings to a half plane. Comput. Methods Funct. Theory, 11(1):179-191, 2011. [ bib | DOI | http ]
[6] Steven R. Bell, Björn Gustafsson, and Zachary A. Sylvan. Szegő coordinates, quadrature domains, and double quadrature domains. Comput. Methods Funct. Theory, 11(1):25-44, 2011. [ bib | DOI | http ]
[7] Steven R. Bell. Density of quadrature domains in one and several complex variables. Complex Var. Elliptic Equ., 54(3-4):165-171, 2009. [ bib | DOI | http ]
[8] Steven R. Bell, Ersin Deger, and Thomas Tegtmeyer. A Riemann mapping theorem for two-connected domains in the plane. Comput. Methods Funct. Theory, 9(1):323-334, 2009. [ bib | DOI | http ]
[9] Steven R. Bell. The Green's function and the Ahlfors map. Indiana Univ. Math. J., 57(7):3049-3063, 2008. [ bib | DOI | http ]
[10] Steven R. Bell and Faisal Kaleem. The structure of the semigroup of proper holomorphic mappings of a planar domain to the unit disc. Comput. Methods Funct. Theory, 8(1-2):225-242, 2008. [ bib | DOI | http ]
[11] S. R. Bell, P. Ebenfelt, D. Khavinson, and H. S. Shapiro. Algebraicity in the Dirichlet problem in the plane with rational data. Complex Var. Elliptic Equ., 52(2-3):235-244, 2007. [ bib | DOI | http ]
[12] S. R. Bell, P. Ebenfelt, D. Khavinson, and H. S. Shapiro. On the classical Dirichlet problem in the plane with rational data. J. Anal. Math., 100:157-190, 2006. [ bib | DOI | http ]
[13] Steven R. Bell. Bergman coordinates. Studia Math., 176(1):69-83, 2006. [ bib | DOI | http ]
[14] Steven R. Bell. Quadrature domains and kernel function zipping. Ark. Mat., 43(2):271-287, 2005. [ bib | DOI | http ]
[15] Steven R. Bell. The Bergman kernel and quadrature domains in the plane. In Quadrature domains and their applications, volume 156 of Oper. Theory Adv. Appl., pages 61-78. Birkhäuser, Basel, 2005. [ bib | DOI | http ]
[16] Steven R. Bell. Möbius transformations, the Carathéodory metric, and the objects of complex analysis and potential theory in multiply connected domains. Michigan Math. J., 51(2):351-361, 2003. [ bib | DOI | http ]
[17] Steven R. Bell. Complexity in complex analysis. Adv. Math., 172(1):15-52, 2002. [ bib | DOI | http ]
[18] Steven R. Bell. A Riemann surface attached to domains in the plane and complexity in potential theory. Houston J. Math., 26(2):277-297, 2000. [ bib ]
[19] Steven R. Bell. The fundamental role of the Szegő kernel in potential theory and complex analysis. J. Reine Angew. Math., 525:1-16, 2000. [ bib | DOI | http ]
[20] Steven R. Bell. The role of the Ahlfors mapping in the theory of kernel functions in the plane. In Reproducing kernels and their applications (Newark, DE, 1997), volume 3 of Int. Soc. Anal. Appl. Comput., pages 33-42. Kluwer Acad. Publ., Dordrecht, 1999. [ bib | DOI | http ]
[21] Steven R. Bell. Ahlfors maps, the double of a domain, and complexity in potential theory and conformal mapping. J. Anal. Math., 78:329-344, 1999. [ bib | DOI | http ]
[22] Steven R. Bell. Finitely generated function fields and complexity in potential theory in the plane. Duke Math. J., 98(1):187-207, 1999. [ bib | DOI | http ]
[23] S. R. Bell, J.-L. Brylinski, A. T. Huckleberry, R. Narasimhan, C. Okonek, G. Schumacher, A. Van de Ven, and S. Zucker. Complex manifolds. Springer-Verlag, Berlin, 1998. Corrected reprint of the 1990 translation [it Several complex variables. VI, Encyclopaedia, Math. Sci., 69, Springer, Berlin, 1990; MR1095088 (91i:32001)]. [ bib | DOI | http ]
[24] Steven R. Bell. Recipes for classical kernel functions associated to a multiply connected domain in the plane. Complex Variables Theory Appl., 29(4):367-378, 1996. [ bib ]
[25] Steven R. Bell. Complexity of the classical kernel functions of potential theory. Indiana Univ. Math. J., 44(4):1337-1369, 1995. [ bib | DOI | http ]
[26] Steven R. Bell. Simplicity of the Bergman, Szegő and Poisson kernel functions. Math. Res. Lett., 2(3):267-277, 1995. [ bib | DOI | http ]
[27] Steven Bell. Unique continuation theorems for the d-bar operator and applications. J. Geom. Anal., 3(3):195-224, 1993. [ bib | DOI | http ]
[28] S. Bell. Algebraic mappings of circular domains in Cn. In Several complex variables (Stockholm, 1987/1988), volume 38 of Math. Notes, pages 126-135. Princeton Univ. Press, Princeton, NJ, 1993. [ bib ]
[29] Steven R. Bell. The Cauchy transform, potential theory, and conformal mapping. Studies in Advanced Mathematics. CRC Press, Boca Raton, FL, 1992. [ bib ]
[30] S. Bell. The Cauchy transform, the Szegő projection, the Dirichlet problem, and the Ahlfors map. In The Madison Symposium on Complex Analysis (Madison, WI, 1991), volume 137 of Contemp. Math., pages 43-61. Amer. Math. Soc., Providence, RI, 1992. [ bib | DOI | http ]
[31] Steve Bell. The Szegő projection and the classical objects of potential theory in the plane. Duke Math. J., 64(1):1-26, 1991. [ bib | DOI | http ]
[32] Steve Bell. CR maps between hypersurfaces in Cn. In Several complex variables and complex geometry, Part 1 (Santa Cruz, CA, 1989), volume 52 of Proc. Sympos. Pure Math., pages 13-22. Amer. Math. Soc., Providence, RI, 1991. [ bib ]
[33] Steven R. Bell and Raghavan Narasimhan. Proper holomorphic mappings of complex spaces. In Several complex variables, VI, volume 69 of Encyclopaedia Math. Sci., pages 1-38. Springer, Berlin, 1990. [ bib ]
[34] Steven R. Bell. Solving the Dirichlet problem in the plane by means of the Cauchy integral. Indiana Univ. Math. J., 39(4):1355-1371, 1990. [ bib | DOI | http ]
[35] Steve Bell and László Lempert. A C Schwarz reflection principle in one and several complex variables. J. Differential Geom., 32(3):899-915, 1990. [ bib | http ]
[36] S. Bell. Mapping problems in complex analysis and the d-bar problem. Bull. Amer. Math. Soc. (N.S.), 22(2):233-259, 1990. [ bib | DOI | http ]
[37] S. Bell and D. Catlin. Regularity of CR mappings. Math. Z., 199(3):357-368, 1988. [ bib | DOI | http ]
[38] S. Bell. Local regularity of CR homeomorphisms. Duke Math. J., 57(1):295-300, 1988. [ bib | DOI | http ]
[39] M. S. Baouendi, S. R. Bell, and Linda Preiss Rothschild. Mappings of three-dimensional CR manifolds and their holomorphic extension. Duke Math. J., 56(3):503-530, 1988. [ bib | DOI | http ]
[40] S. Bell. Weakly pseudoconvex domains with noncompact automorphism groups. Math. Ann., 280(3):403-408, 1988. [ bib | DOI | http ]
[41] S. Bell. A generalization of Cartan's theorem to proper holomorphic mappings. J. Math. Pures Appl. (9), 67(1):85-92, 1988. [ bib ]
[42] S. Bell. Extendibility of the Bergman kernel function. In Complex analysis, II (College Park, Md., 1985-86), volume 1276 of Lecture Notes in Math., pages 33-41. Springer, Berlin, 1987. [ bib | DOI | http ]
[43] S. Bell. Compactness of families of holomorphic mappings up to the boundary. In Complex analysis (University Park, Pa., 1986), volume 1268 of Lecture Notes in Math., pages 29-42. Springer, Berlin, 1987. [ bib | DOI | http ]
[44] Steven R. Bell and Steven G. Krantz. Smoothness to the boundary of conformal maps. Rocky Mountain J. Math., 17(1):23-40, 1987. [ bib | DOI | http ]
[45] M. S. Baouendi, S. R. Bell, and Linda Preiss Rothschild. CR mappings of finite multiplicity and extension of proper holomorphic mappings. Bull. Amer. Math. Soc. (N.S.), 16(2):265-270, 1987. [ bib | DOI | http ]
[46] Eric Bedford and Steve Bell. Boundary continuity of proper holomorphic correspondences. In Séminaire d'analyse P. Lelong-P. Dolbeault-H. Skoda, années 1983/1984, volume 1198 of Lecture Notes in Math., pages 47-64. Springer, Berlin, 1986. [ bib | DOI | http ]
[47] Steve Bell. Numerical computation of the Ahlfors map of a multiply connected planar domain. J. Math. Anal. Appl., 120(1):211-217, 1986. [ bib | DOI | http ]
[48] Steve Bell. Differentiability of the Bergman kernel and pseudolocal estimates. Math. Z., 192(3):467-472, 1986. [ bib | DOI | http ]
[49] E. Bedford and S. Bell. Boundary behavior of proper holomorphic correspondences. Math. Ann., 272(4):505-518, 1985. [ bib | DOI | http ]
[50] Eric Bedford and Steve Bell. Extension of proper holomorphic mappings past the boundary. Manuscripta Math., 50:1-10, 1985. [ bib | DOI | http ]
[51] Steve Bell. Proper holomorphic correspondences between circular domains. Math. Ann., 270(3):393-400, 1985. [ bib | DOI | http ]
[52] Steven R. Bell. Boundary behavior of holomorphic mappings. In Several complex variables (Hangzhou, 1981), pages 3-6. Birkhäuser Boston, Boston, MA, 1984. [ bib ]
[53] Eric Bedford and Steve Bell. Holomorphic correspondences of bounded domains in Cn. In Complex analysis (Toulouse, 1983), volume 1094 of Lecture Notes in Math., pages 1-14. Springer, Berlin, 1984. [ bib | DOI | http ]
[54] Steven R. Bell. Boundary behavior of proper holomorphic mappings between nonpseudoconvex domains. Amer. J. Math., 106(3):639-643, 1984. [ bib | DOI | http ]
[55] Steven R. Bell and Harold P. Boas. Regularity of the Bergman projection and duality of holomorphic function spaces. Math. Ann., 267(4):473-478, 1984. [ bib | DOI | http ]
[56] Steven Bell. Proper holomorphic mappings that must be rational. Trans. Amer. Math. Soc., 284(1):425-429, 1984. [ bib | DOI | http ]
[57] Steve Bell. Local boundary behavior of proper holomorphic mappings. In Complex analysis of several variables (Madison, Wis., 1982), volume 41 of Proc. Sympos. Pure Math., pages 1-7. Amer. Math. Soc., Providence, RI, 1984. [ bib | DOI | http ]
[58] E. Bedford, S. Bell, and D. Catlin. Boundary behavior of proper holomorphic mappings. Michigan Math. J., 30(1):107-111, 1983. [ bib | http ]
[59] Steven R. Bell. An extension of Alexander's theorem on proper self-mappings of the ball in Cn. Indiana Univ. Math. J., 32(1):69-71, 1983. [ bib | DOI | http ]
[60] Steven R. Bell. Regularity of the Bergman projection in certain nonpseudoconvex domains. Pacific J. Math., 105(2):273-277, 1983. [ bib | http ]
[61] Steven R. Bell. Proper holomorphic mappings between circular domains. Comment. Math. Helv., 57(4):532-538, 1982. [ bib | DOI | http ]
[62] Eric Bedford and Steve Bell. Proper self-maps of weakly pseudoconvex domains. Math. Ann., 261(1):47-49, 1982. [ bib | DOI | http ]
[63] Steven Bell and David Catlin. Boundary regularity of proper holomorphic mappings. Duke Math. J., 49(2):385-396, 1982. [ bib | http ]
[64] Steven R. Bell. A duality theorem for harmonic functions. Michigan Math. J., 29(1):123-128, 1982. [ bib | http ]
[65] Steven R. Bell. A Sobolev inequality for pluriharmonic functions. Proc. Amer. Math. Soc., 85(3):350-352, 1982. [ bib | DOI | http ]
[66] Steven R. Bell. The Bergman kernel function and proper holomorphic mappings. Trans. Amer. Math. Soc., 270(2):685-691, 1982. [ bib | DOI | http ]
[67] Steven Bell and David Catlin. Proper holomorphic mappings extend smoothly to the boundary. Bull. Amer. Math. Soc. (N.S.), 7(1):269-272, 1982. [ bib | DOI | http ]
[68] Steven R. Bell. A representation theorem in strictly pseudoconvex domains. Illinois J. Math., 26(1):19-26, 1982. [ bib ]
[69] Steven R. Bell and Harold P. Boas. Regularity of the Bergman projection in weakly pseudoconvex domains. Math. Ann., 257(1):23-30, 1981. [ bib | DOI | http ]
[70] Steven R. Bell. Analytic hypoellipticity of the d-bar neumann problem and extendability of holomorphic mappings. Acta Math., 147(1-2):109-116, 1981. [ bib | DOI | http ]
[71] Steven R. Bell. Extendability of proper holomorphic mappings and global analytic hypoellipticity of the d-bar neumann problem. Proc. Nat. Acad. Sci. U.S.A., 78(11, part 1):6600-6601, 1981. [ bib ]
[72] Steven R. Bell. Biholomorphic mappings and the d-bar problem. Ann. of Math. (2), 114(1):103-113, 1981. [ bib | DOI | http ]
[73] Steven R. Bell. Proper holomorphic mappings and the Bergman projection. Duke Math. J., 48(1):167-175, 1981. [ bib | http ]
[74] Steven Bell. Smooth bounded strictly and weakly pseudoconvex domains cannot be biholomorphic. Bull. Amer. Math. Soc. (N.S.), 4(1):119-120, 1981. [ bib | DOI | http ]
[75] Steven Robert Bell. APPLICATIONS OF THE BERGMAN PROJECTOR IN THE THEORY OF FUNCTIONS OF SEVERAL COMPLEX VARIABLES. ProQuest LLC, Ann Arbor, MI, 1980. Thesis (Ph.D.)-Massachusetts Institute of Technology. [ bib | http ]
[76] Steve Bell and Ewa Ligocka. A simplification and extension of Fefferman's theorem on biholomorphic mappings. Invent. Math., 57(3):283-289, 1980. [ bib | DOI | http ]
[77] Steven R. Bell. Nonvanishing of the Bergman kernel function at boundary points of certain domains in Cn. Math. Ann., 244(1):69-74, 1979. [ bib | DOI | http ]

This file was generated by bibtex2html 1.93.